MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number 74023830
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthralgia (2355); Joint Swelling (2356)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, after a primary tka surgery had been performed with a journey ii system, the clinical subject experienced occasional swelling and pain.The implanted tkr system failed: it is believed that tibial loosening was implicated.A revision surgery was performed to explant the journey ii lateral insert.An s&n legion system was implanted instead.The event is considered as resolved.

Brand Name
JRNY II XR INS XLPE LAT 3-4 RT 8MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10027432
Report Number1020279-2020-01482
Device Sequence Number3448691
Product Code JWH
UDI-Device Identifier00885556615607
UDI-Public00885556615607
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Model Number74023830
Device Catalogue Number74023830
Device Lot Number16FM09963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR